pediatrician-icon
Always feeling tired
I'm suffering from hypothyroidism.taking thyronorm 100MCG.im feeding my baby.she is 6 months.always feeling hungry.feeling tired.why is this happening?
112 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Poonam M Sambhaji
Pediatrician 11 yrs exp North Goa

Free 3 day follow up

Chat Now

₹300 for 24 hrs

This actually not from my specialty, but I would love to answer. While taking thyroid hormone supplement, one should observe few facts. 1) tablet should be taken on empty stomach first thing in morning. 2) do not eat anything for at least 1 hour after tablet. 3) Be regular in medication and prompt in time. 4) try not to forget medication. If You are already observing above facts, pls get your TFT repeated. Also u need Bit D3 supplemental, ask your doctor for same. Hope this solves your problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anas
Pediatrician 17 yrs exp Ernakulam
Drink plenty water At least 2 glasses before each breastfeeding Check hemoglobin level Anaemia can cause tiredness Do minimal exercise walking. Check blood sugar and pressure also. Sleep well.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.